MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 3.8 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 3.8 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0380
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during an emergency care patient procedure, using a glidescope bflex 3.8 single-use bronchoscope, the light on the bronchoscope went out.The customer attempted to unplug and re-plug the bronchoscope, but the light would not turn back on.The customer completed the procedure using a different manufacturer device.No harm to the patient or user was reported.
 
Additional Manufacturer Narrative
The customer's glidescope bflex 3.8 single-use bronchoscope was returned to verathon for evaluation.A verathon technical service representative evaluated the returned device and was able to confirm the reported light issue.When connecting the glidescope bflex 3.8 to both a and b ports of a known, good, test monitor the led failed to illuminate.The led failure was also observed when the quick-connect cable ends were reversed.Upon completion of the evaluation, the subject glidescope bfflex 3.8 was scrapped and the customer was provided a replacement device.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE BFLEX 3.8 SINGLE-USE BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key13581330
Report Number9615393-2022-00022
Device Sequence Number5526825
Product Code EOQ
UDI-Device Identifier10879123006391
UDI-Public(01)10879123006391(10)FR213401(17)220820
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model Number0570-0380
Device Catalogue Number0570-0396
Device Lot NumberFR213401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown